# SDR ASAA0782139

- Difficulty date: October 22, 2007
- Submitted: October 23, 2007
- Operation: Air carrier
- Aircraft: N968AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53016
- Aircraft time: 51,967 hours, 25,742 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: SMO953001533
- Condition: Punctured
- Location: Bs 1117-1174
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR PANEL STA 1117 TO STA 1174 BL 0 TO LBL 22 PUNCTURED.  FABRICATED AND INSTALLED A REPLACEMENT CABIN FLOOR PANEL IAW MD80 SRM 53-05 PAR 59 AND DAC DWG S4932106.
